Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 17, 2013, 5:02 PM EDT for Mercer County, New Jersey; Bucks County, Pennsylvania. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2013, 5:02 PM EDT (21:02 UTC)
- Expired
- Jun 17, 2013, 6:15 PM EDT
- In force
- 73 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Mercer County, NJ, Bucks County, PA
The radar
The Philadelphia radar (KDIX), 53 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
018
WWUS81 KPHI 172102
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT MON JUN 17 2013
NJZ009-010-012-015-PAZ106-172215-
HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-
502 PM EDT MON JUN 17 2013
... STRONG THUNDERSTORMS WILL AFFECT CENTRAL BUCKS...MERCER...
SOUTHERN HUNTERDON...SOUTHWESTERN MIDDLESEX AND SOUTHWESTERN SOMERSET
COUNTIES...
AT 459 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMBERVILLE...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR NEW
HOPE...NEW HOPE...LAMBERTVILLE...AND STOCKTON AROUND 510 PM...
WASHINGTON CROSSING...AND WASHINGTON CROSSING AROUND 530 PM...
PENNINGTON...HOPEWELL...AND EWING AROUND 540 PM AND LAWRENCEVILLE
AROUND 550 PM.
LAT...LON 4025 7448 4022 7453 4019 7457 4032 7512
4036 7511 4041 7504 4042 7506 4046 7506
4043 7444
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 17, 3:48 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 17, 3:48 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 PM EDT MON JUN 17 2013 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE NORTHEAST THROUGH THE SAINT LAWRENCE VALLEY TONIGHT. ITS ASSOCIATED COLD FRONT SHOULD ARRIVE TUESDAY OR TUESDAY NIGHT WITH A WEAK LOW PRESSURE SYSTEM FORMING ALONG IT. A HIGH PRESSURE SYSTEM WILL THEN BUILD INTO THE NORTHEAST THE LATTER HALF OF THE WORK WEEK BEFORE SHIFTING OFFSHORE ON SATURDAY. A WARM FRONT IS FORECAST TO MOVE THROUGH THE FORECAST AREA ON SUNDAY AND NORTHWARD INTO NEW ENGLAND ON MONDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A WEAK SURFACE TROUGH WELL AHEAD OF THE SLOW APPROACHING COLD FRONT, TO OUR NORTHWEST, HAS/IS TOUCHING OFF WIDELY SCATTERED SHOWERS WITH EMBEDDED CONVECTION. FOR THE MOST PART THIS PRE-FRONTAL TROUGH IS NOT PROVIDING A LOT OF LIFT TO GENERATE WIDESPREAD CONVECTION BUT SOME OF THE STORMS THAT DO FORM ARE TAPPING INTO A DECENT AMOUNT OF SURFACE BASED INSTABILITY AND FORMING STRONGER UPDRAFTS. DID NOT ADD ENHANCED WORDING TO THE GRIDS GIVEN THE SPATIAL COVERAGE IS LOW BUT SOME OF THESE STORMS ARE CAPABLE OF PRODUCING STRONG, POSSIBLY DAMAGING WINDS. HAIL LOOKS LESS LIKELY WITH THE FREEZING LEVEL AROUND 14KFT ACROSS MOST OF THE AREA AND WITH THE DRIER SUB-CLOUD LAYER. THE TROUGH WILL CONTINUE TO SHIFT EASTWARD THROUGH THE EVENING HOURS AND THESE STORMS SHOULD BE COMING TO AN END OVER THE NEXT COUPLE OF HOURS. ANOTHER FRONTAL BOUNDARY ACROSS THE GREAT LAKES WILL CONTINUE TO SLIDE TOWARDS THE EAST-SOUTHEAST THROUGH THE OVERNIGHT HOURS BUT BEGINS TO LOSE SOME STEAM AS IT BECOMES MORE PARALLEL TO THE MID-LEVEL FLOW. DECIDED TO KEEP CHANCE POPS IN FOR THIS EVENING AND A PART OF THE LATE NIGHT JUST ABOUT EVERYWHERE WITH THIS SECOND BOUNDARY. TEMPERATURES TONIGHT SHOULD BE A COUPLE DEGREES COOLER THAN THIS MORNING WITH LESS CLOUD COVER IN PLACE AND LIGHT/CALM WINDS. A BASIC BLEND OF THE MET/MAV WAS USED. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... FRONTAL BOUNDARY WILL CONTINUE TO SLOWLY SAG ACROSS THE REGION TOMORROW AND AGAIN TOUCH OFF SHOWERS AND POSSIBLY THUNDERSTORMS BY THE LATE MORNING/EARLY AFTERNOON TIMEFRAME. A WEAK SURFACE WAVE WILL MOVE ALONG THE FRONT WHICH HELPS WITH LARGER SCALE LIFT IN A MARGINALLY UNSTABLE ATMOSPHERE...MORE CLOUD COVER TOMORROW THAN TODAY. STILL NOT QUITE SURE HOW MUCH SURFACE BASED INSTABILITY CAN BE REALIZED TOMORROW. THE FLOW ALOFT, WHICH ONCE WAS STRONG, CONTINUES TO WEAKEN ON TUESDAY SO ANY STORMS THAT DO INITIATE ALONG THE FRONTAL BOUNDARY ALLOWING FOR A MUCH SLOWER STORM MOTION. PWATS WILL STILL BE FAIRLY HIGH SO ANY SHOWER/THUNDERSTORM COULD PRODUCE A HEAVY DOWNPOUR IN A SHORT TIME PERIOD. TEMPERATURES TOMORROW SHOULD BE A COUPLE OF DEGREES COOLER THAN TODAY WITH HIGHS IN THE LOW TO MID-80S. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... TIME PERIOD BEGINS WITH COLD FRONTAL BOUNDARY WORKING TO PUSH THROUGH THE AREA. COLD FRONTAL MOVEMENT STILL LOOKS SLOWER THAN IT DID SEVERAL DAYS AGO, SO RETAINED THE CHANCE POPS FOR BOTH TUE NIGHT AND WED, WITH THE HIGHER POPS ON WEDNESDAY CLOSER TO THE COAST. LOOKED AT BLEND OF MAV/MET ON TUE NIGHT/WEDNESDAY FOR TEMPERATURES. HIGH PRESSURE PUSHES INTO THE REGION FOR THE THURSDAY THROUGH SATURDAY TIMEFRAME, WITH TEMPERATURES RUNNING SLIGHTLY BELOW NORMAL AND DRY CONDITIONS. WARM FRONTAL BOUNDARY APPROACH ON SUNDAY BRINGS NEXT POTENTIAL PRECIPITATION AND BOTH TEMPS AND POPS ON SUNDAY AND MONDAY FOLLOWED WPC GUIDANCE CLOSELY. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THIS EVENING - TONIGHT...MOSTLY VFR. WILL CONTINUE WITH OUR LIGHT SOUTHWEST WINDS THROUGH THE EVENING HOURS. A WEAK SURFACE TROUGH IS CURRENTLY PUSHING IN FROM THE NORTHWEST AND IS INITIATING SHOWERS WITH EMBEDDED THUNDERSTORMS. DECIDED IT WOULD BE BEST, GIVEN THE CURRENT WIDELY SCATTERED ACTIVITY TO PLACE -TSRA TEMPO GROUPS IN FOR A COUPLE HOURS EARLY IN THE CYCLE. BEHIND THIS INITIAL LINE THE AIR LOOKS TOO DRY TO CONTINUE WITH THE SHOWER ACTIVITY SO THERE LOOKS TO BE A DECENT LULL BETWEEN PRECIPITATION EVENTS. ANOTHER AREA WE ARE WATCHING IS A COLD FRONT PRESSING IN FROM THE NORTHWEST MOVING ACROSS THE GREAT LAKES. MORE SHOWERS/THUNDERSTORMS ARE ERUPTING ALONG THIS LINE AS WE SPEAK AND IF THEY WERE TO HOLD TOGETHER THEY WOULD BEGIN TO IMPACT RDG/ABE BY LATE THIS EVENING. CONFIDENCE WAS NOT HIGH ON THESE SHOWERS/STORMS MAKING IT INTO OUR TERMINALS TONIGHT SO THEY WERE HELD OUT FOR THE MOMENT. TUESDAY...MVFR POSSIBLY EARLY IN THE MORNING WITH FOG ACROSS A MAJORITY OF OUR TERMINALS, THEN VFR. THE LIGHT VARIABLE/CALM WINDS WILL BEGIN TO PICK UP BY LATE MORNING AND BE MORE SOUTHEASTERLY AS A LOW PRESSURE SYSTEM MAKES ITS WAY ALONG THE FRONTAL BOUNDARY ACROSS OUR AREA. THIS WILL PROVIDE ANOTHER CHANCE AT SHOWERS AND THUNDERSTORMS WITH MVFR RESTRICTIONS. OUTLOOK... TUESDAY NIGHT...MVFR OR LOWER AT TIMES WITH SHOWERS AND THUNDERSTORMS. THERE COULD BE SOME MVFR/IFR LATE DUE TO SOME FOG. WEDNESDAY...POCKETS OF MVFR CONDITIONS IN THE MORNING, OTHERWISE VFR. WEDNESDAY NIGHT THROUGH SATURDAY...VFR. && .MARINE... SUB-ADVISORY CONDITIONS LOOK TO PERSIST ACROSS OUR WATERS TONIGHT AND TOMORROW. WEAK COLD FRONT WILL NEAR FROM THE NORTHWEST TONIGHT AND TOMORROW WHILE A SURFACE LOW PRESSURE RIDES ALONG THE FRONTAL BOUNDARY. THIS IS NOT EXPECTED TO RAISE WINDS OR SEAS SIGNIFICANTLY BUT WILL PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS. WINDS WILL SLOWLY BACK TOWARDS THE EAST-SOUTHEAST TONIGHT AHEAD OF THE FRONT. OUTLOOK... RIGHT NOW WE ARE NOT LOOKING AT SCA CONDITIONS TO OCCUR THROUGH SATURDAY. HOWEVER, THE NORTHEAST FETCH LATE WEDNESDAY INTO WEDNESDAY NIGHT AND EARLY THURSDAY WILL BRING SEAS UP TO THE 4 FOOT RANGE, SO THIS WILL CONTINUE TO BE MONITORED CLOSELY. WINDS AND SEAS SUBSIDE AS WE MOVE INTO FRIDAY AND SATURDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...SZATKOWSKI NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...SZATKOWSKI AVIATION...SZATKOWSKI/HEAVENER MARINE...SZATKOWSKI/HEAVENER
Hazardous weather outlook, Jun 17, 3:55 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 PM EDT MON JUN 17 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-182000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 355 PM EDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS TUESDAY INTO TUESDAY NIGHT WITH ADDITIONALLY SOME HEAVY DOWNPOURS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-182000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 355 PM EDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS LATER TUESDAY INTO TUESDAY NIGHT WITH ADDITIONALLY SOME HEAVY DOWNPOURS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-182000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 PM EDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS LATER TUESDAY INTO TUESDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SZATKOWSKI
In the hours before
Local storm report, Jun 17, 3:28 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG CLINTON 40.64N 74.91W
06/17/2013 HUNTERDON NJ EMERGENCY MNGR
TREES AND POWERLINES DOWN IN CLINTON... FRANKLIN... AND
UNION TOWNSHIPS
&&
EVENT NUMBER PHI1300125
BUNKERLocal storm report, Jun 17, 4:02 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL STANTON 40.58N 74.84W
06/17/2013 E0.88 INCH HUNTERDON NJ PUBLIC
WIND BREAKING OFF SMALL LIMBS.
&&
EVENT NUMBER PHI1300126
BUNKERLocal storm report, Jun 17, 4:04 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL BRANCHBURG 40.55N 74.72W
06/17/2013 E0.25 INCH SOMERSET NJ PUBLIC
&&
EVENT NUMBER PHI1300127
BUNKERLocal storm report, Jun 17, 4:21 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG READINGTON TWP 40.57N 74.80W
06/17/2013 HUNTERDON NJ PUBLIC
HIGH WINDS BLEW DOWN TREES AND BRANCHES...SPRINGTOWN
ROAD IS BLOCKED BY 10 INCH DIAMETER TREE BRANCH.
&&
EVENT NUMBER PHI1300128
BUNKERLocal storm report, Jun 17, 4:47 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
447 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL WEST CHESTER 39.96N 75.61W
06/17/2013 E0.25 INCH CHESTER PA COCORAHS
&&
EVENT NUMBER PHI1300129
BUNKERSpecial weather statement, Jun 17, 5:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT MON JUN 17 2013
NJZ009-010-012-015-PAZ106-172215-
HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-
502 PM EDT MON JUN 17 2013
... STRONG THUNDERSTORMS WILL AFFECT CENTRAL BUCKS...MERCER...
SOUTHERN HUNTERDON...SOUTHWESTERN MIDDLESEX AND SOUTHWESTERN SOMERSET
COUNTIES...
AT 459 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMBERVILLE...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR NEW
HOPE...NEW HOPE...LAMBERTVILLE...AND STOCKTON AROUND 510 PM...
WASHINGTON CROSSING...AND WASHINGTON CROSSING AROUND 530 PM...
PENNINGTON...HOPEWELL...AND EWING AROUND 540 PM AND LAWRENCEVILLE
AROUND 550 PM.
LAT...LON 4025 7448 4022 7453 4019 7457 4032 7512
4036 7511 4041 7504 4042 7506 4046 7506
4043 7444
NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 16, 8:51 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 16, 10:38 PM EDT | Special Marine Warning | PHI | 82 min | |
| Jun 17, 2:37 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 53 min |
| Jun 17, 2:45 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Somerset | 60 min |
| Jun 17, 3:25 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 65 min |
| Jun 17, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 69 min |
| Jun 17, 5:14 PM EDT | Special Weather Statement | PHI | Gloucester | 61 min |
| Jun 17, 5:48 PM EDT | Special Weather Statement | PHI | Monmouth | 57 min |
| Jun 17, 5:55 PM EDT | Special Weather Statement | PHI | Salem | 65 min |
| Jun 17, 6:05 PM EDT | Special Weather Statement | PHI | Atlantic, Salem | 55 min |
| Jun 17, 6:29 PM EDT | Areal Flood Advisory | PHI | Salem | 2 hr |
| Jun 17, 6:38 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland, Salem | 67 min |
| Jun 17, 6:58 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 92 min |
| Jun 16, 10:02 PM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jun 16, 10:48 PM EDT | Special Weather Statement | PHI | Sussex | 12 min |
| Jun 17, 7:29 PM EDT | River Flood Warning | PHI | New Castle | 5 hr |
Nearby
Special Weather Statements in New Jersey, 2013Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.